question-icon

What are the interactions and side effects of Zoloft and Viibryd?

default
Posted on Mon, 11 May 2015
Question: i am on sertraline 5-mg (zoloft)
vibryo 10 mg
synthroid, 3 x week
10 mg of ambien
benicar 20mg

My question is two-fold
What are the drug interactions between all these drugs. AND Can combination CAUSE PROBLEMS.
i am on 50mg not 5 of sertraline
doctor
Answered by Dr. Ivo Ditah (53 minutes later)
Brief Answer:
This is a relatively safe combination so long as taken as recommended.

Detailed Answer:
Hi and thank you so much for this query.

I have reviewed your drugs fully with particular attention to possible interactions. The major concerns is Zoloft and Viibryd together as they can interact to cause excess levels of a stimulatory hormone. This is very rare and would unlikely to happen so long as you take these drugs as prescribed. However, I will like that you always report any abnormal symptoms that may be suggestive of this like pounding heart, racing pulse, excessive sweating, etc. If any of these happen, then we may want to see what can be done.

Unless it really happens, this is only a possibility. Knowing side effects and possible interactions is not to stop treatment but rather to stay alert so as to spot if that happens and manage promptly.

In all, it is reactively safe. Major concern is a possible secretion of excitatory hormones. i will not recommend against continuing treatment but if anything in that light comes up, we would review and act accordingly.

I hope this helps. I wish you well. Thanks so much for using our services and feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3994 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the interactions and side effects of Zoloft and Viibryd?

Brief Answer: This is a relatively safe combination so long as taken as recommended. Detailed Answer: Hi and thank you so much for this query. I have reviewed your drugs fully with particular attention to possible interactions. The major concerns is Zoloft and Viibryd together as they can interact to cause excess levels of a stimulatory hormone. This is very rare and would unlikely to happen so long as you take these drugs as prescribed. However, I will like that you always report any abnormal symptoms that may be suggestive of this like pounding heart, racing pulse, excessive sweating, etc. If any of these happen, then we may want to see what can be done. Unless it really happens, this is only a possibility. Knowing side effects and possible interactions is not to stop treatment but rather to stay alert so as to spot if that happens and manage promptly. In all, it is reactively safe. Major concern is a possible secretion of excitatory hormones. i will not recommend against continuing treatment but if anything in that light comes up, we would review and act accordingly. I hope this helps. I wish you well. Thanks so much for using our services and feel free to ask for more information and clarifications if need be.